MathSciNet Relay Station
MathSciNet bibliographic data
MR1214876 35J65
Cao, D. M. Multiple solutions for a Neumann problem in an exterior domain. Comm. Partial Differential Equations 18 (1993), no. 3-4, 687–700.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement